Open Access
Translator Disclaimer
2013 Existence of Solutions for a Periodic Boundary Value Problem via Generalized Weakly Contractions
Sirous Moradi, Erdal Karapınar, Hassen Aydi
Abstr. Appl. Anal. 2013(SI60): 1-7 (2013). DOI: 10.1155/2013/704160

Abstract

We discuss the existence of solutions for a periodic boundary value problem and for some polynomials. For this purpose, we present some fixed point theorems for weakly and generalized weakly contractive mappings in the setting of partially ordered complete metric spaces.

Citation

Download Citation

Sirous Moradi. Erdal Karapınar. Hassen Aydi. "Existence of Solutions for a Periodic Boundary Value Problem via Generalized Weakly Contractions." Abstr. Appl. Anal. 2013 (SI60) 1 - 7, 2013. https://doi.org/10.1155/2013/704160

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1273.54066
MathSciNet: MR3039187
Digital Object Identifier: 10.1155/2013/704160

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top